# SDR DALA2025080405850

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 61,452 hours, 30,784 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FA REPORTS SULFUR SMELL COMING OUT OF VENTS IN AFT GALLEY.   NO ODOR OR SULFUR SMELL NOTED.
